| Model Number |
186-0195-NK |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Low Readings (2460); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the device had a poor measurements but was not able to provide any details, with damaged host cable and rear rubber clip.The pic was also deteriorating.There was no patient involvement.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the unit was connected to the tester and passed the post burn test successfully with no errors.The unit arrived with software and was disassembled and inspected.It was reported that the device had poor measurements but was not able to provide any details, with damaged host cable and rear rubber clip.The pic was also deteriorating.The reported issues could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected unreported conditions: of the host cable and bulkhead were replaced.The parts were replaced due to the cosmetic criteria.The most likely cause for these additional conditions were traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.